Year 2021, Volume 50 , Issue 3, Pages 821 - 824 2021-06-07

In this short note, we count the points on algebraic sets which lie in a subset of a domain. It is proved that the set of points on algebraic sets coming from certain subsets of a domain has the full asymptotic. This generalizes the first theorem of [E. Alkan and E.S. Yörük, Statistics and characterization of matrices by determinant and trace, Ramanujan J., 2019] and also anwers some questions from the same article.
algebraic sets, heights, asymptotics
  • [1] E. Alkan and E.S. Yörük, Statistics and characterization of matrices by determinant and trace, Ramanujan J. 48, 131–149, 2019.
  • [2] E. Bombieri and W. Gubler, Heights in Diophantine Geometry, Cambridge University Press; 1st edition, 2007.
  • [3] D.H. Lehmer, Factorization of certain cyclotomic functions, Ann. of Math. (2), 34, 461–479, 1933.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-0110-7139
Author: Şermin ÇAM ÇELİK (Primary Author)
Institution: ISTANBUL BILGI UNIVERSITY
Country: Turkey


Orcid: 0000-0002-8814-6295
Author: Haydar GÖRAL
Institution: IZMIR INSTITUTE OF TECHNOLOGY
Country: Turkey


Dates

Publication Date : June 7, 2021

Bibtex @research article { hujms743598, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2021}, volume = {50}, pages = {821 - 824}, doi = {10.15672/hujms.743598}, title = {A note on points on algebraic sets}, key = {cite}, author = {Çam Çelik, Şermin and Göral, Haydar} }
APA Çam Çelik, Ş , Göral, H . (2021). A note on points on algebraic sets . Hacettepe Journal of Mathematics and Statistics , 50 (3) , 821-824 . DOI: 10.15672/hujms.743598
MLA Çam Çelik, Ş , Göral, H . "A note on points on algebraic sets" . Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 821-824 <https://dergipark.org.tr/en/pub/hujms/issue/62731/743598>
Chicago Çam Çelik, Ş , Göral, H . "A note on points on algebraic sets". Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 821-824
RIS TY - JOUR T1 - A note on points on algebraic sets AU - Şermin Çam Çelik , Haydar Göral Y1 - 2021 PY - 2021 N1 - doi: 10.15672/hujms.743598 DO - 10.15672/hujms.743598 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 821 EP - 824 VL - 50 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.743598 UR - https://doi.org/10.15672/hujms.743598 Y2 - 2021 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics A note on points on algebraic sets %A Şermin Çam Çelik , Haydar Göral %T A note on points on algebraic sets %D 2021 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 50 %N 3 %R doi: 10.15672/hujms.743598 %U 10.15672/hujms.743598
ISNAD Çam Çelik, Şermin , Göral, Haydar . "A note on points on algebraic sets". Hacettepe Journal of Mathematics and Statistics 50 / 3 (June 2021): 821-824 . https://doi.org/10.15672/hujms.743598
AMA Çam Çelik Ş , Göral H . A note on points on algebraic sets. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 821-824.
Vancouver Çam Çelik Ş , Göral H . A note on points on algebraic sets. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 821-824.
IEEE Ş. Çam Çelik and H. Göral , "A note on points on algebraic sets", Hacettepe Journal of Mathematics and Statistics, vol. 50, no. 3, pp. 821-824, Jun. 2021, doi:10.15672/hujms.743598